# SDR DL72S000991

- Difficulty date: May 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 58,766 hours, 43,636 cycles
- Engine: Pwa JT8D15
- Engine time: 61,780 hours, 47,712 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Wire
- Part number: JT8D15AHK
- Part serial: 695370
- Condition: Broken
- Location: Oil Transmitter
- Part time: 61,780 hours, 47,712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NUMBER 3 OIL TEMP WAS FLUCTUATING UP TO THE UPPER PEG.  OIL QTY WAS SLOWLY DECREASING TO 1.4, OIL PRESS WAS NORMAL AT  50 PSI.  ENG WAS SHUTDOWN IN FLT.  ALL OTHER PARAMETERS WERE  NORMAL.  FOUND BROKEN WIRE AT CANNON PLUG TO OIL TEMP TRANSMITTER.  REPAIRED BROKEN WIRE AND REPLACED CANNON PLUG.  RAN ENGINE, NO OIL LEAKS.
